Conditional entropic uncertainty relations for Tsallis entropies

TytułConditional entropic uncertainty relations for Tsallis entropies
Publication TypeJournal Article
Rok publikacji2018
AutorzyKurzyk D, Pawela Ł, Puchała Z
JournalQuantum Information Processing
Volume17
Pagination193
Abstract

The entropic uncertainty relations are a very active field of scientific inquiry. Their applications include quantum cryptography and studies of quantum phenomena such as correlations and non-locality. In this work we find state-independent entropic uncertainty relations in terms of the Tsallis entropies for states with a fixed amount of entanglement. Our main result is stated as Theorem. Taking the special case of von Neumann entropy and utilizing the concavity of conditional von Neumann entropies, we extend our result to mixed states. Finally we provide a lower bound on the amount of extractable key in a quantum cryptographic scenario.

URLhttps://doi.org/10.1007/s11128-018-1955-1
DOI10.1007/s11128-018-1955-1

Projekt: